MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HAT-TRICK PIP FUS 3.2MM PROX10DEG4MM+MID; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. HAT-TRICK PIP FUS 3.2MM PROX10DEG4MM+MID; SCREW, FIXATION, BONE
Model Number 72204371
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant cracked while inserting.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
HAT-TRICK PIP FUS 3.2MM PROX10DEG4MM+MID
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6963615
Report Number1219602-2017-01320
Device Sequence Number13739567
Product Code HWC
UDI-Device Identifier00885554034950
UDI-Public(01)00885554034950(17)170903(10)50520064
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number72204371
Device Catalogue Number72204371
Device Lot Number50520064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1